Results 1 to 7 of 7
  1. #1
    Tbone2013 is offline New Member
    Join Date
    Oct 2013
    Posts
    5

    Switched Gels and feel like crap. What to do before my Endo appointment. Shot on Hand

    Hello Folks,..!!

    I am feeling really down, low energy and overall really unhealthy. My doc referred me to an endo but I won't be able to see him for another month and a half, so please help me try to figure out what is wrong here and what to do.
    here in a nutshell.

    I am 34yrs old and have been on TRT for about 5 months total.

    My primary care doctor started me on Axiron 60mg per day and by the end of the second month I was feeling AMAZING. This was the first time in years that I felt like when I was 25 and ready to take on any project. Had a lot of energy and you know the drill. Fantastic.

    I initially was on the lower end for my age at 218ng/dl. By the end of the second month when on the Axiron feeling great I went up to 580ng/dl. Not a huge increase but it made the biggest difference on my overall energy levels and outlook in life.

    Unfortunately, I had to switch to Testim since it was the only one covered by my insurance.
    Three days after I started the Testim at 50mg 1 tube daily, I started to feel like crap again.
    Two weeks went by feeling horrible and I called up my doc to suggest 2 tubes per day.
    He allowed this thinking the Testim maybe was not absorbing as well as the Axiron did.
    It has been 3 months on 2 tubes of TEstim and I STILL FEEL LIKE CRAP! TERRIBLE LIKE I WILL FAINT IF PUSHED.

    Went to see my doc to figure this out and he suggested he might put me on injections depending on the lab results, but also if the labs were good due to me hating on the Testim. Axiron was great and Testim a load of crap. Not to mention it sticks to your clothes and smells very strong and gives you acne on the site you put it.
    Well, the lab test came back and to his surprise and mine my levels were 1400ng/dl !!! He told me he could not understand why I was feeling this bad at such high levels and referred me to the endo.

    I am baffled! because I can't comprehend why my T levels are so high and I am feeling like staying in bed all day.
    I really think the results might be a glitch because just on 500ng while on the Axiron and I was feeling like a million bucks.

    So, I am left now with a prescription for cypionate that I have here sitting on my desk and an appointment for an endo more than a month away. Keep in mind I am feeling like crap so I am thinking that it might be a good idea to take one shot and see what it does now before I go see the endo.
    Or if I should just wait it out and be miserable on the Testim for another month and a half until I see the endo and get new labs, etc.

    I am open to suggestions and insight on this issue. Keep in mind that my primary care doc is clueless at this point so I have no one to call. That day he gave me a prescription for the cypionate and told me to wait for the labs to come back for the first shot, but since the labs results came high he just referred me to the endo and I was left with no further instructions. So taking the shot would be my call. He would probably say to just keep on the Testim, but it is futile as it does NOTHING for me, no matter what that one 1400ng test says.

    Also, the day of the test I did use the Testim in the morning, for whatever that is worth.


    If you read this through to this point I thank you and I really appreciate the insight if you care to share it with me.

    Best

  2. #2
    Join Date
    Sep 2012
    Posts
    3,455
    It is possible the the way you feel is caused by either your hematocrit or your estrogen being too high.
    My guess is that your hematocrit is too high. Signs of high hematocrit include heat intolerance, sweating, fatigue, and weakness.

    Bloodwork is the only way to truly tell what is going wrong.

    Since you are using a double dose of Testim, it is quite possible that your testosterone level tested at 1400.

  3. #3
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,392
    Did you have your e2 checked

  4. #4
    Tbone2013 is offline New Member
    Join Date
    Oct 2013
    Posts
    5
    Quote Originally Posted by The Deadlifting Dog View Post
    It is possible the the way you feel is caused by either your hematocrit or your estrogen being too high.
    My guess is that your hematocrit is too high. Signs of high hematocrit include heat intolerance, sweating, fatigue, and weakness.

    Bloodwork is the only way to truly tell what is going wrong.

    Since you are using a double dose of Testim, it is quite possible that your testosterone level tested at 1400.
    The last lab that showed a Hematocrit of 47.4 (range 37.5-51.0)
    This was a month ago on 2 tubes of testim at 1499ng

    Quote Originally Posted by clarky. View Post
    Did you have your e2 checked
    The doctor who tested me is the primary care doc. I don't think I had very a specific test, but here is what he tested for:
    Testosterone Free and total and CBC

    Testosterone Serum: 1499 (range 348-1197)
    Free Testosterone (direct): 46.1 (Range 8.7-25.1)

    CBC with differential/platelet: Test results are stable.
    too long to list, but all were within the ranges suggested and normal.

    Thanks for checking this thread out and chime in.

  5. #5
    Rusty11's Avatar
    Rusty11 is offline Senior Member
    Join Date
    Aug 2012
    Location
    CA
    Posts
    1,707
    Hi. I've been on 1.5 tubes of testim + 100iu hcg for nearly two years. My t level has held steady at 750-850 the entire time. If your t level really is that high, I would definitely get a sensitive e2 test done. You can get this done on your own. It may be very high as deadlifting dog stated. Also, if there was testim anywhere near the draw site, you will get a false high reading. Don't apply on the draw arm for two days prior to bw. At your current t level, you shouldn't feel so bad unless something else (hemocrit, e2) is out of whack.

  6. #6
    dreadnok89 is offline Member
    Join Date
    Sep 2012
    Posts
    970
    I would personally switch to Androgel . Just easier to use. I tried them all and felt best on Andro gel

  7. #7
    jungle1 is offline Junior Member
    Join Date
    Oct 2012
    Posts
    62
    yerr i get the exact same thing the gels have a tendency to convert into alot of dht and estrogen, i got mad panic attacks from them (high e2) in the works of trying to sort that out atm, Goodluck and hang in there bro

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •